| Catalog Number |
0632244160 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 2 events were reported for this quarter.Product return status, 2 devices had investigation types that have not yet been determined.Evaluation findings (results/components), 2 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition 2 devices: product disposition is not yet determined additional information 2 devices were labeled for single-use.2 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 2 events for the failure: delivered as unsterile product, 1 event had no health consequences or impact, 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99400.Supplemental rationale: corrected data: b5, h1, h6, h11.2 events were previously reported during the reporting quarter; however, 1 event was reported in error.1 previously reported event is included in this follow-up record.Product return status: 1 device investigation type has not yet been determined.Evaluation findings (results/components): 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 1 device: product disposition is not yet determined.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: delivered as unsterile product.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99400.Supplemental rationale: corrected data: b5, h6, h11.1 previously reported event was included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: manufacturing process problem identified / packaging.Product disposition: 1 device: returned to supplier / vendor.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 1 event for the failure: delivered as unsterile product.- 1 event had problem identified before clinical use/exposure; there was no patient involvement.